# SDR DALA2018073104799

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 85,806 hours, 39,051 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HAD THIS AIRPLANE FOR TWO LEGS. ON BOTH DURING DECENT THE CONDITIONED AIR SMELLED VERY BAD, LIKE DIRTY SOCKS. COMPLIED WITH NO GO ODI PROCEDURES, NO ODOR FOUND IN CABIN FROM LIGHTS, MONITORS, OVENS COFFEE MAKERS. CHECKED FOR OIL AT BOTH PACK INLETS AT FLOW CONTROL VALVES, AND BOTH ENGINE INLETS. USED BOROSCOPE TO INSPECT 2.5 BLEED, HP BLEED, AND LP BLEED DUCTS. NO OIL FOUND. INSPECTED APU INLET AND BLEED DUCT, NO OIL FOUND. REPLACED BOTH RECIRC FILTERS AND EQUIPMENT COOLING FILTER. FOUND FO'S SHOULDER AIR SUPPLY HEATER IN HIGH POSITION. R&R SUPPLY HEATER PER AMM 21-45. CHECKS OK. PERFORMED HIGH POWER ENGINE RUN, NO ODORS DETECTED, ALL PARAMETERS NORMAL.
